# SDR ABXA010846

- Difficulty date: April 24, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767-200
- Aircraft serial: 22790
- Aircraft time: 40,500 hours, 34,532 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt. Horiz. Stab.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER HORIZONTAL STABILIZER FITTING HAD 2 EACH FORWARD FASTENER HOLES CRACKED. REPAIRED AREA IAW B767 SRM 57-40 AND REA B655-43116MR.
